# SDR ASOA04979

- Difficulty date: December 6, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BTR, THE ENGINE SUPPORT BEAM LOWER WEB, BL 36.20 RT AND LT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS PERFORMING A TEMPORARY REPAIR TO THE ENGINE SUPPORT BEAM LOWER WEB, BL 36.20 RT AND LT SIDE IAW BOMBARDIER RO NR 601R-53-61-361.  (M)
